# SDR SWAA110336

- Difficulty date: January 18, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 24,918 hours, 14,556 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Control Module
- Part number: 10621872
- Part serial: 1444
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK / DECLARED EMERGENCY.  PILOT REPORT WHEEL WELL FIRE LIGHT ILLUMINATED DURING CLIMBOUT AT FL 355.  REMOVED AND REPLACED OVERHEAT DETECTION CONTROL MODULE PER MM.
